Alert archive / Missouri / Tornado Warnings in 2019
Tornado Warning 17, NWS Kansas City, MO
NWS Kansas City, MO issued this tornado warning at May 24, 2019, 7:45 PM CDT for Johnson County, Kansas; Cass County, Jackson County, Missouri. It was in force for 30 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 24, 2019, 7:45 PM CDT (00:45 UTC)
- Expired
- May 24, 2019, 8:15 PM CDT
- In force
- 30 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.0 in
Counties Johnson County, KS, Cass County, MO, Jackson County, MO
The radar
The Pleasant Hill radar (KEAX), 12 km from the middle of the area, began a volume at 00:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 24, 7:50 PM CDT | TSTM WND DMG | 3 Ssw Raytown, MO | 12 INCH DIAMETER TREE DOWN...TIME ESTIMATED VIA RADAR. |
| May 24, 8:08 PM CDT | TORNADO | Lake Lotawana, MO | POSSIBLE TORNADO...TIME ESTIMATED BASED ON RADAR. |
| May 24, 8:10 PM CDT | FUNNEL CLOUD | 1 S Lone Jack, MO | |
| May 24, 8:15 PM CDT | TSTM WND DMG | Lone Jack, MO | 8 INCH BRANCH DOWN, BRANCH DIAMETER OF 1/4 TO 1/3 INCHES. PATIO TABLE ALSO BLOWN OFF DECK AND DESTROYED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 23 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 24, 6:04 PM CDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 0.8 hours before the alert went out and 224 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 250 J/kg
- Mixed-layer CIN
- -98 J/kg
- Mixed-layer LCL
- 1754 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 111 m²/s²
- 0-3 km storm-relative helicity
- 136 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.2
The text
As transmitted.
039
WFUS53 KEAX 250045
TOREAX
KSC091-MOC037-095-250115-
/O.NEW.KEAX.TO.W.0017.190525T0045Z-190525T0115Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Kansas City/Pleasant Hill MO
745 PM CDT Fri May 24 2019
The National Weather Service in Pleasant Hill has issued a
* Tornado Warning for...
Southeastern Johnson County in east central Kansas...
Northwestern Cass County in west central Missouri...
Southern Jackson County in west central Missouri...
* Until 815 PM CDT.
* At 744 PM CDT, severe thunderstorms capable of producing both
tornadoes and extensive straight line wind damage were located over
Grandview, moving east at 35 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Kansas City, Overland Park, Lee's Summit, Blue Springs, Leawood,
Raytown, Grandview, Belton, Raymore, Grain Valley, Pleasant Hill,
Greenwood, Lake Lotawana, Lake Winnebago, Lone Jack, Lake
Tapawingo, Unity Village and Tarsney Lakes.
This includes the following highways...
Interstate 70 in Missouri between mile markers 18 and 26.
Interstate 470 between mile markers 0 and 15.
Interstate 435 between mile markers 70 and 74.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
This cluster of thunderstorms is capable of producing tornadoes and
widespread significant wind damage. Do not wait to see or hear the
tornado. For your protection move to an interior room on the lowest
floor of a building.
&&
LAT...LON 3874 9462 3891 9468 3908 9419 3888 9411
3882 9412
TIME...MOT...LOC 0044Z 249DEG 31KT 3886 9454
TORNADO...RADAR INDICATED
HAIL...0.00IN
$$
Gitro1 follow-up statement
119
WWUS53 KEAX 250056
SVSEAX
Severe Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
756 PM CDT Fri May 24 2019
KSC091-250106-
/O.CAN.KEAX.TO.W.0017.000000T0000Z-190525T0115Z/
Johnson KS-
756 PM CDT Fri May 24 2019
...THE TORNADO WARNING FOR SOUTHEASTERN JOHNSON COUNTY IS
CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until midnight CDT for west central
Missouri.
LAT...LON 3878 9447 3892 9453 3908 9419 3888 9411
3882 9412
TIME...MOT...LOC 0056Z 245DEG 22KT 3888 9443
$$
MOC037-095-250115-
/O.CON.KEAX.TO.W.0017.000000T0000Z-190525T0115Z/
Cass MO-Jackson MO-
756 PM CDT Fri May 24 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 815 PM CDT FOR NORTH
CENTRAL CASS AND SOUTHERN JACKSON COUNTIES...
At 756 PM CDT, a severe squall line capable of producing both
tornadoes and extensive straight line wind damage was located near
Lee's Summit, moving northeast at 25 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Lee's Summit, Blue Springs, Grandview, Belton, Raymore, Grain Valley,
Pleasant Hill, Greenwood, Lake Lotawana, Lake Winnebago, Lone Jack,
Lake Tapawingo, Unity Village and Tarsney Lakes.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
This cluster of thunderstorms is capable of producing tornadoes and
widespread significant wind damage. Do not wait to see or hear the
tornado. For your protection move to an interior room on the lowest
floor of a building.
&&
LAT...LON 3878 9447 3892 9453 3908 9419 3888 9411
3882 9412
TIME...MOT...LOC 0056Z 245DEG 22KT 3888 9443
TORNADO...RADAR INDICATED
HAIL...0.00IN
$$
GitroWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this tornado warning went out at May 24, 6:37 PM CDT, 1 hour 8 minutes earlier.
Area forecast discussion, May 24, 6:37 PM CDT, 1 hour 8 minutes before
AREA FORECAST DISCUSSION
National Weather Service Kansas City/Pleasant Hill MO
637 PM CDT Fri May 24 2019
.Discussion...
Issued at 334 PM CDT FRI MAY 24 2019
An outflow this morning slightly slowed down the potential severe
weather and flooding pattern as the large cirrus shield kept us
cooler until about 1pm. The clearing behind this boundary has been
enough to heat us up and start the process of increasing MLCAPE over
the region. Temperatures will likely get into the lower 80s, but the
main story will be the dewpoints that will get into the upper 60s
and lower 70s. This push of moist air at max heating will allow our
area to get MLCAPE levels near 2500 J/kg which will lie along a
surface convergent boundary right along I-35 corridor and west
initially. Convection has already started down near Emporia and is
currently moving our direction. Effective bulk shear of 40-45kts
will allow for some of these storms to become strong to severe. The
main threat looks to be large hail and damaging winds with the
tornado threat not zero but rather low with southwest surface winds.
Isolated cells may be able to form east of I-35 as we reach
convective temperature, but will not be as organized.
The overall setup is starting to look more like a
significant flooding event than severe as the storms. The storms
look to stay along the surface boundary with steering flow parallel
and training storms likely. Where this main flow of training storms
occur (currently N side of KC Metro just west of I-35) could have
quick flooding with flash flood guidance 2" or less for 3 and 1 hour
periods. PWAT values will reach 1.7 to 1.8" which is well above
climatology maximum for this time of year. Satellite derived
precipitable water indicate a mid and upper level tropical
connection from the south that converges right over the low level
moisture as it enters our area. This pattern has typically been
what we see synoptically for us to get significant flash flooding, so
monitoring where this line of training storms will form and where
the danger this evening will be at. Once the LLJ forms up another it
looks to re-energize the boundary and may lead to more efficient
storms going over the same areas as todays heavy rains. This will
increase the flash flood threat even more. The total rainfall along
this convergent boundary will be 2-3" but an isolated 4-5" if not
out of the question if storms can train for a few hours in the same
spot. Guidance is all over the place on what will happen tomorrow
morning on the back side of this developing MCS this evening. Some
have redevelopment along the LLJ, others hold off until Saturday
morning. So it may take seeing how this evenings storms evolve to
have high confidence on precip chances for Saturday.
Saturday afternoon guidance does seem to come more in-line with each
other with a warm front developing along northern Kansas into
northern Missouri. This will be the axis for our next chance of
severe weather and another round of possible flooding with saturated
grounds. GFS and NAM are both indicating over 3000 J/kg along that
boundary with 45-50kts of effective bulk shear and decent clockwise
hodographs to support possible supercells and maybe even a small
window of tornado threat depending on what surface winds do at
initiation. Guidance is indicating the much larger area of severe
weather out in western Kansas will eventually evolve into a large
MCS that will push through the region Saturday night into the
morning. That may bring a damaging wind and also flash flooding
threat as our flash flood guidance may be almost zero by that point.
There may be slight break in precipitation Sunday afternoon, but
with a stalled quasi-stationary front over central MO we could still
see activity in the afternoon. Shear does not look as impressive
with ridging overhead so that will be our lowest severe weather day.
A shortwave trough Sunday night into Monday look to light up the lee-
side of the Rockies with a possible MCS going into are area Monday
morning with some lingering activity across northern Missouri into
the afternoon. A more significant shortwave trough will exit into
the southern plains Monday night setting up what currently looks
like a large severe weather event from the Great Lakes down into
Texas. This will need to be monitored as we get closer. The area
finally clears out precipitation wise Wednesday through Friday for
our only dry stretch we've seen in a while.
&&
.Aviation...(For the 00Z TAFS through 00Z Saturday Evening)
Issued at 637 PM CDT FRI MAY 24 2019
Line of thunderstorms currently encroaching upon all TAF
locations. With little movement, expect MVFR conditions and
intermittent thunderstorm activity through at least 07Z. Cannot
rule out possible IFR conditions at times. Second round of showers
and thunderstorms should arrive shortly after sunrise and
continue through most of the morning hours. Guidance is conflicted
on timing for the third round of thunderstorms late tomorrow
afternoon into the early evening. Best timing for convection
should arrive just after the current TAF period. Expect southerly
winds near 10kts overnight increasing by tomorrow with gusts near
25kts.
&&
.EAX WATCHES/WARNINGS/ADVISORIES...
KS...Flash Flood Watch through Saturday afternoon for KSZ025-057-060-
102>105.
MO...Flash Flood Watch through Saturday afternoon for MOZ020>023-
028>031-037-038-043-044-053.
Flash Flood Watch through Saturday morning for MOZ001>008-
011>017-024.
&&
Discussion...Barham
Aviation...32/OttoHazardous weather outlook, May 24, 6:21 AM CDT, 13 hours 24 minutes before
Hazardous Weather Outlook National Weather Service Kansas City/Pleasant Hill MO 621 AM CDT Fri May 24 2019 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-251130- Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-Johnson KS- Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-Putnam-Schuyler- Holt-Andrew-De Kalb-Daviess-Grundy-Sullivan-Adair-Buchanan-Clinton- Caldwell-Livingston-Linn MO-Macon-Platte-Clay-Ray-Carroll-Chariton- Randolph-Jackson-Lafayette-Saline-Howard-Cass-Johnson MO-Pettis- Cooper-Bates-Henry- 621 AM CDT Fri May 24 2019 This hazardous weather outlook is for northwest...north central and west central Missouri...as well as extreme eastern Kansas. .DAY ONE...Today and Tonight Severe weather will be possibly over the entire forecast area this afternoon into tonight. The main threats will be for large hail, and damaging winds however, a isolated tornado can not be ruled out. Flash flooding will also be a concern as several round of heavy rain falling on already saturated grounds may quickly cause flooding. Ongoing river flooding may be aggravated by the additional rainfall. More detailed information can be accessed at... https://www.weather.gov/eax/hwo .DAYS TWO THROUGH SEVEN...Saturday through Thursday Severe weather and the flash flood threat will continue into the weekend with severe weather and heavy rain possible Saturday and Sunday. The main threats will again be large hail and damaging winds. Another round of thunderstorms with heavy rain is expected again Tuesday. Severe weather and flash flooding will again be concerns. More detailed information can be accessed at... https://www.weather.gov/eax/hwo
In the hours before
Special weather statement, May 24, 6:12 PM CDT, 1 hour 33 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
612 PM CDT Fri May 24 2019
MOZ025-032-033-250000-
Macon MO-Chariton MO-Randolph MO-
612 PM CDT Fri May 24 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CHARITON...NORTHERN
RANDOLPH AND MACON COUNTIES UNTIL 700 PM CDT...
At 612 PM CDT, Doppler radar was tracking a strong thunderstorm 11
miles southwest of Callao, or 12 miles southeast of Marceline, moving
northeast at 30 mph.
Nickel size hail will be possible with this storm.
Locations impacted include...
Macon, Bevier, Atlanta, Callao, New Cambria, Jacksonville, Elmer,
Ethel, South Gifford, Wien, Excello and Prairie Hill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Tornado Watch remains in effect until midnight CDT for north
central and northeastern Missouri.
LAT...LON 3959 9230 3950 9273 3963 9289 4004 9271
4004 9267 3975 9229
TIME...MOT...LOC 2312Z 226DEG 25KT 3963 9274
32Special weather statement, May 24, 6:59 PM CDT, 46 minutes before
Special Weather Statement National Weather Service Kansas City/Pleasant Hill MO 659 PM CDT Fri May 24 2019 KSZ057-105-250045- Johnson KS-Miami KS- 659 PM CDT Fri May 24 2019 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MIAMI AND WESTERN JOHNSON COUNTIES UNTIL 745 PM CDT... At 658 PM CDT, Doppler radar was tracking a strong thunderstorm over Wellsville, or near Edgerton, moving east at 30 mph. Winds in excess of 40 mph will be possible with this storm. Locations impacted include... Olathe, Shawnee, Lenexa, Gardner, De Soto, Spring Hill, Edgerton, Chiles, Bucyrus, Clare and Clearview City. This includes Interstate 35 in Kansas between mile markers 200 and 218. A Tornado Watch remains in effect until midnight CDT for east central Kansas. LAT...LON 3893 9505 3901 9484 3868 9469 3865 9506 TIME...MOT...LOC 2358Z 255DEG 27KT 3875 9510 32
Local storm report, May 24, 7:02 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
702 PM CDT FRI MAY 24 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM TSTM WND DMG 3 NE LINWOOD 39.03N 94.99W
05/24/2019 LEAVENWORTH KS FIRE DEPT/RESCUE
DISPATCH REPORTS POWER POLES BLOWN DOWN NEAR
THE SHERMAN TOWNSHIP.
&&Special weather statement, May 24, 7:14 PM CDT, 31 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
714 PM CDT Fri May 24 2019
MOZ020-021-028-029-250045-
Platte MO-Buchanan MO-Clinton MO-Clay MO-
714 PM CDT Fri May 24 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BUCHANAN...
NORTHWESTERN CLAY...SOUTHWESTERN CLINTON AND PLATTE COUNTIES UNTIL
745 PM CDT...
At 713 PM CDT, Doppler radar was tracking a strong thunderstorm near
Lansing, moving northeast at 55 mph.
Wind gusts up to 50 mph will be possible with this storm.
Locations impacted include...
Kansas City, Gladstone, Smithville, Kearney, Parkville, Platte City,
Riverside, Weatherby Lake, Weston, Lake Waukomis, Trimble, Edgerton,
Dearborn, Camden Point, Ferrelview, Holt, Platte Woods, Houston Lake,
Tracy and Farley.
This includes the following highways...
Interstate 35 in Missouri between mile markers 29 and 33.
Interstate 29 between mile markers 5 and 39.
Interstate 435 between mile markers 21 and 46.
A Tornado Watch remains in effect until midnight CDT for northeastern
Kansas...and northwestern and west central Missouri.
LAT...LON 3936 9490 3937 9488 3940 9489 3967 9482
3946 9428 3917 9465 3919 9468 3917 9472
3917 9475 3921 9478 3921 9483 3926 9483
3928 9488 3931 9491
TIME...MOT...LOC 0013Z 204DEG 46KT 3922 9481
GitroLocal storm report, May 24, 7:26 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
726 PM CDT FRI MAY 24 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0726 PM FLASH FLOOD 1 W LINWOOD 39.00N 95.06W
05/24/2019 LEAVENWORTH KS EMERGENCY MNGR
1 FOOT OF WATER OVER THE ROAD.
&&
LAFLINSpecial weather statement, May 24, 7:38 PM CDT, 7 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
738 PM CDT Fri May 24 2019
MOZ002>004-250115-
Worth MO-Gentry MO-Nodaway MO-
738 PM CDT Fri May 24 2019
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN WORTH...NORTHERN GENTRY
AND EASTERN NODAWAY COUNTIES UNTIL 815 PM CDT...
At 738 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles south of Maryville, moving northeast at 60 mph.
Nickel size hail will be possible with this storm.
Locations impacted include...
Maryville, Albany, Stanberry, Ravenwood, Barnard, Conception
Junction, Sheridan, Parnell, Darlington, Guilford, Clyde, Gentry,
Arkoe, Worth and Conception.
LAT...LON 4023 9423 4013 9477 4013 9493 4024 9503
4057 9464 4057 9458
TIME...MOT...LOC 0038Z 234DEG 51KT 4022 9488
GitroThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 24, 7:08 PM CDT | Flash Flood Warning | EAX | Johnson, Leavenworth, Wyandotte | 6 hr |
| May 24, 7:16 PM CDT | Severe Thunderstorm Warning | EAX | Johnson, Miami | 44 min |
| May 24, 7:26 PM CDT | Flash Flood Warning | EAX | Linn, Miami | 6 hr |
| May 24, 8:08 PM CDT | River Flood Warning | EAX | Johnson | 3 hr |
| May 24, 8:16 PM CDT | River Flood Warning | EAX | Johnson | 28 hr |
| May 24, 8:48 PM CDT | River Flood Warning | EAX | Johnson | 3 hr |
| May 24, 8:59 PM CDT | River Flood Warning | EAX | Johnson | 28 hr |
| May 25, 12:59 AM CDT | Areal Flood Warning | EAX | Johnson, Leavenworth, Linn, Miami, Wyandotte | 9 hr |
| May 25, 1:40 AM CDT | Flash Flood Warning | EAX | Atchison | 3 hr |
| May 25, 10:09 AM CDT | River Flood Warning | EAX | Leavenworth | 4 days |
| May 24, 7:14 PM CDT | Special Weather Statement | EAX | Buchanan, Platte | 31 min |
| May 24, 7:36 PM CDT | River Flood Warning | EAX | Clay, Ray | 17 hr |
| May 24, 7:38 PM CDT | Special Weather Statement | EAX | Gentry, Nodaway | 37 min |
| May 24, 7:50 PM CDT | River Flood Warning | EAX | Johnson, Pettis | 38 hr |
| May 24, 7:50 PM CDT | River Flood Warning | EAX | Jackson | 13 hr |
| May 24, 7:53 PM CDT | Tornado Warning | EAX | Cass, Jackson | 37 min |
| May 24, 8:06 PM CDT | Special Weather Statement | EAX | Worth | 39 min |
| May 24, 8:12 PM CDT | Tornado Warning | EAX | Cass, Jackson, Johnson, Lafayette | 33 min |
| May 24, 8:34 PM CDT | Tornado Warning | EAX | Johnson, Lafayette | 26 min |
| May 24, 8:42 PM CDT | Severe Thunderstorm Warning | EAX | Caldwell, Carroll, Chariton, Lafayette, Ray, Saline | 48 min |
| May 24, 8:59 PM CDT | River Flood Warning | EAX | Bates, Cass, Henry | 3 days |
| May 24, 9:28 PM CDT | Special Weather Statement | EAX | Howard, Randolph | 47 min |
| May 24, 10:20 PM CDT | Special Weather Statement | EAX | Adair | 40 min |
| May 24, 11:10 PM CDT | Flash Flood Warning | EAX | Adair, Caldwell, Carroll, Chariton, Johnson, Lafayette and 7 more | 6 hr |
| May 25, 1:57 AM CDT | River Flood Warning | EAX | Carroll | 68 hr |
| May 25, 5:14 AM CDT | Areal Flood Warning | EAX | Adair, Caldwell, Carroll, Chariton, Johnson, Lafayette and 7 more | 6 hr |
| May 25, 5:22 AM CDT | River Flood Warning | EAX | Chariton, Macon | 9 days |
| May 25, 10:22 AM CDT | River Flood Warning | EAX | Daviess, Gentry | 71 hr |
| May 25, 10:22 AM CDT | River Flood Warning | EAX | Daviess, Livingston | 4 days |
| May 25, 4:38 PM CDT | Special Weather Statement | EAX | Atchison | 52 min |
| May 25, 4:58 PM CDT | Special Weather Statement | EAX | Atchison | 17 min |
| May 25, 5:22 PM CDT | Special Weather Statement | EAX | Nodaway | 38 min |
| May 25, 5:36 PM CDT | Special Weather Statement | EAX | Worth | 39 min |
| May 25, 6:00 PM CDT | Severe Thunderstorm Warning | EAX | Gentry, Nodaway, Worth | 30 min |
| May 25, 6:09 PM CDT | Special Weather Statement | EAX | Putnam | 51 min |
| May 25, 6:18 PM CDT | Severe Thunderstorm Warning | EAX | Gentry, Harrison, Worth | 42 min |
| May 25, 6:20 PM CDT | Areal Flood Warning | EAX | Gentry, Nodaway, Worth | 3 hr |
| May 25, 6:23 PM CDT | Severe Thunderstorm Warning | EAX | Gentry, Harrison, Worth | 37 min |
| May 25, 6:44 PM CDT | Severe Thunderstorm Warning | EAX | Adair, Putnam, Schuyler, Sullivan | 46 min |
| May 25, 6:49 PM CDT | Severe Thunderstorm Warning | EAX | Daviess, Gentry, Grundy, Harrison, Mercer | 41 min |
Nearby
Tornado Warnings in Missouri, 2019Tornado Warnings in Kansas, 2019Every tornado warning in 2019Tornadoes in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.